TITLE

Nitsche-mortaring for singularly perturbed convection-diffusion problems

AUTHOR(S)
Linß, Torsten; Roos, Hans-Görg; Schopf, Martin
PUB. DATE
May 2012
SOURCE
Advances in Computational Mathematics;May2012, Vol. 36 Issue 4, p581
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper we analyse a finite element method for a singularly perturbed convection-diffusion problem with exponential boundary layers. Using a mortaring technique we combine an anisotropic triangulation of the layer region (into rectangles) with a shape regular one of the remainder of the domain. This results in a possibly non-matching (and hybrid), but layer adapted mesh of Shishkin type. We study the error of the method allowing different asymptotic behaviour of the triangulations and prove uniform convergence and a supercloseness property of the method. Numerical results supporting our analysis are presented.
ACCESSION #
74467374

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics